# SDR UALA2011080103968

- Difficulty date: August 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 62,180 hours, 9,011 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPT, CTR FUEL QTY DROPPED 20K LBS.  RESET CB FOR PROCESSOR AND QTY READS OK BUT DENSIOMETER READING STILL BLANK. VERIFIED QTY WITH STICKS. FUEL UPLIFT READINGS OK.  RPL CTR TANK DENS PER MM. NEEDS FQPU OPS CHECK AND FQIS OPS CHECK.  PERFORMED FQIS OPS CHK, CHECK GOOD.  REF DF948, RECOMMEND REPLACING PROBE NR 3 IN RT CTR TANK.  M28249 TANK UNIT SIGNAL IS OUT OF RANGE.  RPLC'D PROBE NR 3 IN RH CTR TANK.  NEED TO ACC TASK 28-41-00-710-801 & 28-41-00-710-802.  PERFORMED FQIS OPS CK REF MM, CHKS GOOD.
